# SDR IPXA3M78557

- Difficulty date: May 20, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 48,071 hours, 9,805 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR STA XOS.619.      REPAIRED LT WING L/E INNER BEADED DOUBLER IAW EO MD11-5730-48222-A. (MAJOR)
